On two stage least squares estimation of the average treatment effect in a random coefficient model
Jeffrey Wooldridge
Economics Letters, 1997, vol. 56, issue 2, 129-133
Date: 1997
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (108)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0165-1765(97)81890-3
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:ecolet:v:56:y:1997:i:2:p:129-133
Access Statistics for this article
Economics Letters is currently edited by Economics Letters Editorial Office
More articles in Economics Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().